# SDR IPXA11568144

- Difficulty date: July 24, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD T/E FLAP DENTED WITH DELAMINATED AND CRUSHED CORE.  REPAIRED IAW EO B757-5750-43593-A.
